Research Repository

Robust sliding mode control for uncertain discrete-time systems with time delay

Xia, Yuanqing, Fu, Mengyin, Shi, Peng and Wang, M (2010) Robust sliding mode control for uncertain discrete-time systems with time delay. IET Control Theory and Applications, 4 (4). pp. 613-624. ISSN 1751-8644

Full text for this resource is not available from the Research Repository.


Robust sliding mode control is designed for a class of uncertain systems with time delay in discrete time. The uncertainties include both mismatched parametric uncertainties in the state model and the matched external disturbance. After deriving sufficient conditions for the existence of linear sliding surfaces based on linear matrix inequality (LMI), robust reaching motion control is presented. A simulation study shows the effectiveness of the control scheme.

Item Type: Article
Uncontrolled Keywords: ResPubID19955, discrete time systems, linear matrix inequality, matched external disturbance, mismatched parametricuncertainties, motion control, robust control, sliding mode control, time delays, uncertain systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:42
Last Modified: 09 Feb 2015 01:08
ePrint Statistics: View download statistics for this item
Citations in Scopus: 33 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar